MAUDE Adverse Event Report: ARTHREX, INC. REVERS BROACH/TRIAL, SIZE 10; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REVERS BROACH/TRIAL, SIZE 10; ORTHOPEDIC MANUAL SURG INSTR
Model Number REVERS BROACH/TRIAL, SIZE 10
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/18/2024, it was reported by a sales representative via sems-06738424 that an ar-9510-10m univers revers¿ broach / trial was damaged from wear and tear.This was discovered during use on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the edges of the geometry feature of the univers revers¿ broach / trial, size 10 had chipped and the bottom surface of the device.Functional testing was not performed due to the damage of the edge's of the geometry feature.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage in the field.

Brand Name
REVERS BROACH/TRIAL, SIZE 10
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21149395
Report Number1220246-2025-09442
Device Sequence Number9135036
Product Code LXH
UDI-Device Identifier00888867354364
UDI-Public(01)00888867354364(11)220203(10)107827
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS BROACH/TRIAL, SIZE 10
Device Catalogue NumberAR-9510-10M
Device Lot Number107827
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown